Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Analytic functions with rectifiable radial images


Authors: Marvin Ortel and Walter Schneider
Journal: Proc. Amer. Math. Soc. 103 (1988), 1082-1086
MSC: Primary 30D50
DOI: https://doi.org/10.1090/S0002-9939-1988-0954987-3
MathSciNet review: 954987
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple sufficient condition for an analytic function in the unit disk to have a radial image of finite length.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50

Retrieve articles in all journals with MSC: 30D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0954987-3
Article copyright: © Copyright 1988 American Mathematical Society